# SDR DALA2016082406184

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FUSELAGE 200, LONGERON 7L, RT SIDE ON REF LP 0532712.  PERMANENT REPAIR WAS PERFORMED IAW SRM 53-04-2, FIG 2.  PERFORMED VISUAL INSPECTION ON PERMANENT REPAIR AT INITIAL 8000 FC AND REPETITIVE ENTRY 8000 FC IAW SRM 53-04-2, FIG 2, PAR D.
